# SDR 2025FA0000093

- Difficulty date: February 7, 2025
- Submitted: February 9, 2025
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Loose
- Location: Slide
- Component: Slide Assembly, Aircruisers
- Component part number: D31517717
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A SLIDE WAS RECEIVED FOR MAINTENANCE FROM AAR INTERNATIONAL. WHU2501507.  UPON INSPECTION THE TECHNICIAN NOTICED THAT THE HOSE ASSEMBLY WAS NOT PROPERLY TORQUED TO THE ASPIRATOR OR THE REGULATOR/VALVE ASSEMBLY AND THE HOSE ASSEMBLY WAS NOT TAPED AS PER PACKING INSTRUCTION REQUIREMENTS.  THE SLIDE TEAM DEEMS THIS A AVIATION SAFETY ISSUE AS THE SLIDE WAS RELEASED IN AN UNSERVICEABLE CONDITION.  LAST MAINTENANCE PERFORMED BY: AIR ATLANTA AVIASERVICES LTD.
